MathSciNet Relay Station
MathSciNet bibliographic data
MR1192523 58F20 (54H20 58F08)
Blokh, A. M. Periods implying almost all periods for tree maps. Nonlinearity 5 (1992), no. 6, 1375–1382.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement